MathSciNet Relay Station
MathSciNet bibliographic data
MR2211381 34D20 (34A30)
Duc, Luu Hoang; Ilchmann, Achim; Siegmund, Stefan; Taraba, Peter On stability of linear time-varying second-order differential equations. Quart. Appl. Math. 64 (2006), no. 1, 137–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement